# SDR UALA2009120203713

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 34,889 hours, 9,143 cycles
- Engine: Pwa PW4056
- Engine time: 43,860 hours, 7,256 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Worn
- Location: Nr 3 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BEARING BREATHER TUBE IS WORN AT UPPER CONNECTION POINT JUST ABOVE CASE BOSS AT 1:00 POSITION.  REMOVED BREATHER BOSS PLATE FOR ACCESS TO WORN AREA, PLATE AND HARDWARE BAGGED AND SECURED TO BOSS.  DID SEE WEAR TO THE OUTER SLEEVE THAT PROTECTS THE BREATHER LINE AS IT PASSES THRU THE CASE.  THERE IS NO WEAR INTO THE BREATHER LINE ITSELF.  NO SPECIFIC LIMIT FOR WEAR TO THAT SLEEVE AND PER GNMM.  REQUEST SFOEP AND SFOPD TO RE-EVALUATE THIS CONDITION "PRECAUTIONARY" PLEASE REPORT FINDINGS TO SAMC.  REPLACED ENGINE.
